|Severe muscle pain
Mar 15, 2009
I have been taking Lipitor for over a year and my muscle pain has reached a level that I am taking otc meds to just get through the day. I had blood work and ck up a 2 months ago, I had chalked up the worsening pain to my Fibromylgia. The last two weeks have been terrible, especially my left arm and leg. I'm ready to drop the Lipitor instantly.
| Response from Dr. Young
Hello and thanks for your post.
Muscle soreness or injury is a known, if somewhat uncommon side effect of the statin class of cholesterol lowering medications. This toxicity can be severe in rare cases and result in serious injury to kidneys. I'd let your doctor know about your symptoms as soon as possible.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Do You Know If You Have Systemic Candidiasis?
- Chest Cold After Oral Sex With No Protection Does It Mean I Have HIV
- Diarrhea After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Groin Pain After Oral Sex With No Protection Does It Mean I Have HIV
- Pain In Balls After Receiving Oral Sex Sign Of HIV AIDS
- Swollen Lymph Glands After Erotic Massage Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.